TITLE

Generalized Formal Degree

AUTHOR(S)
Qiu, Yannan
PUB. DATE
January 2012
SOURCE
IMRN: International Mathematics Research Notices;Jan2012, Vol. 2012 Issue 2, p239
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let G be a reductive group over a local field of characteristic zero or a finite central cover of such a group. We present a conjecture that enables one to define formal degree for all unitary representations of G. The conjecture is proved for GLn and over real and p-adic fields, together with a formal degree relation concerning the local theta correspondence between and SO3.
ACCESSION #
70438683

 

Related Articles

  • Polynomials with small discriminants and regular systems of real algebraic numbers. Bernik, V. I.; Kukso, O. S. // Journal of Mathematical Sciences;Aug2006, Vol. 137 Issue 2, p4612 

    The distribution of special algebraic numbers is studied, and an optimal regular system is constructed. Bibliography: 11 titles.

  • Some Results Connected with the Class Number Problem in Real Quadratic Fields. Grytczuk, Aleksander; Grytczuk, Jarosław // Acta Mathematica Sinica;Oct2005, Vol. 21 Issue 5, p1107 

    We investigate arithmetic properties of certain subsets of square-free positive integers and obtain in this way some results concerning the class number h( d) of the real quadratic field $$ \mathbb{Q}{\left( {{\sqrt d }} \right)} $$. In particular, we give a new proof of the result of Hasse,...

  • algebraic numbers.  // Hutchinson Dictionary of Scientific Biography;2005, p1 

    In mathematics, numbers that satisfy a polynomial equation with rational coefficients: for example, √2 solves x2 - 2 = 0. Real numbers that are not algebraic are called trancendental numbers. Although there is an infinity of algebraic numbers, there is...

  • The embedding problem with non-Abelian kernel for local fields. Ishkhanov, V.; Lur�e, B. // Journal of Mathematical Sciences;Sep2009, Vol. 161 Issue 4, p553 

    The embedding problem of local fields with p-groups is equivalent to its associated Abelian problem if the inequality d = r + 2 is valid; here d and r are the numbers of generators of the Demushkin group and of the Galois group of an embedded field. Bibliography: 6 titles.

  • The cardinal coefficients of the Ideal $${{\mathcal {I}}_{f}}$$. Osuga, Noboru; Kamo, Shizuo // Archive for Mathematical Logic;Nov2008, Vol. 47 Issue 7/8, p653 

    In 2002, Yorioka introduced the s-ideal $${{\mathcal {I}}_f}$$ for strictly increasing functions f from ? into ? to analyze the cofinality of the strong measure zero ideal. For each f, we study the cardinal coefficients (the additivity, covering number, uniformity and cofinality) of $${{\mathcal...

  • HZ-ALGEBRA SPECTRA ARE DIFFERENTIAL GRADED ALGEBRAS. Shipley, Brooke // American Journal of Mathematics;Apr2007, Vol. 129 Issue 2, p351 

    We show that the homotopy theory of differential graded algebras coincides with the homotopy theory of HZ-algebra spectra. Namely, we construct Quillen equivalences between the Quillen model categories of (unbounded) differential graded algebras and HZ-algebra spectra. We also construct Quillen...

  • WHITNEY'S EXTENSION PROBLEMS AND INTERPOLATION OF DATA. Fefferman, Charles // Bulletin (New Series) of the American Mathematical Society;Apr2009, Vol. 46 Issue 2, p207 

    Given a function f : E → R with E ⊂ ℝ:n, we explain how to decide whether f extends to a ⊂m function F on ℝn. If E is finite, then one can efficiently compute an F as above, whose Cm norm has the least possible order of magnitude (joint work with B. Klartag).

  • Transitive parabolic unitals in semifield planes. Johnson, Norman // Journal of Geometry;2006, Vol. 85 Issue 1/2, p61 

    Every semifield plane with spread in PG(3, K), where K is a field admitting a quadratic extension K +, is shown to admit a transitive parabolic unital.

  • On Archimedean Fields. Schleiermacher, Adolf // Journal of Geometry;2009, Vol. 92 Issue 1/2, p143 

    In this note we consider formally real fields that admit only of Archimedean orderings. Such fields will be called Archimedean. We establish necessary and sufficient conditions for a formally real field to be Archimedean. We also characterize in terms of convexity the positive cones of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics